• ◦◦•• Free Shipping for orders above RM200 ••◦◦
icon-search
icon-search
  • Panadol Extend 48's.png
  • Panadol Extend 6's.png

Panadol Extend Sustained-Release Caplets - 48's

RM 4.80
- +
icon-cart Add to Cart
Home

Panadol Extend is a sustained release formulation of paracetamol that provides gentle and lasting relief from back and pain and even for persistent joint pain (such as osteoarthritis) for up to 8 hours.

The patented bi-layer caplet starts to release one layer straight away for fast pain relief, while the second layer is released slowly over a period to give lasting relief. This means lasting back and pain relief than ordinary Panadol, with the improved convenience of fewer doses. And you can rest assured it won’t harm your stomach

Overview: 

Panadol Extend is designed for 8 hours of relief from back and pain, and instead of 4-6 hours with ordinary Panadol. Like other Panadol products, when taken as directed, Panadol Extend is and can be used with most medications. It can also be taken by people who have other conditions such as stomach ulcers and high BP.

Directions: 

Adults (including the elderly) and children aged 12 years and over: 

  • Oral administration only.
  • 2 tablets taken three times a day, every 6-8 hours as required, up to a maximum of 6 tablets in any 24-hour period
  • Maximum daily dose: 4000 mg.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
  • Can be taken with or without food.

Not recommended for children under 12 years of age                           

Active Ingredients

  • 665mg Paracetamol
Your cart is currently empty.
Continue shopping